On Asymptotically Regulär Solutions of a Linear Functional Equation
Aequationes mathematicae, Tome 2 (1969), pp. 332-336
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1969__2_182342,
author = {M. KUCZMA and R.R. COIFMAN},
title = {On {Asymptotically} {Regul\"ar} {Solutions} of a {Linear} {Functional} {Equation}},
journal = {Aequationes mathematicae},
pages = {332--336},
year = {1969},
volume = {2},
zbl = {0174.20103},
url = {http://geodesic.mathdoc.fr/item/AM2_1969__2_182342/}
}
M. KUCZMA; R.R. COIFMAN. On Asymptotically Regulär Solutions of a Linear Functional Equation. Aequationes mathematicae, Tome 2 (1969), pp. 332-336. http://geodesic.mathdoc.fr/item/AM2_1969__2_182342/